# SDR WX0A1900010031766

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 63,994 hours, 24,676 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 201399007
- Part serial: 410102
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED) ON APPROACH LEFT MAIN LANDING GEAR UNLOCK LIGHT//FOUND CONNECTOR AT PROC SWITCH (15GA) DAMAGED. REMOVED &INSTALLED NEW 1M HARNESS REF AMM 32-11-43-000-001A & 32-11-43-400-002A. OPS CK & LK CK GOOD. NO DEFECTS NOTED AT THIS TIME"
